MathSciNet Relay Station
MathSciNet bibliographic data
MR1664923 60F17 (60K05)
Zhang, Hanqin; Hsu, Guang-Hui A new proof of the invariance principle for renewal processes. Sankhyā Ser. A 56 (1994), no. 2, 375–378.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement